# SDR AU000520

- Difficulty date: June 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146914
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 5 RT ESCAPE SLIDE INFLATED WITH DOOR CLOSED AND LOCKED. SAFETY PIN STILL IN POSITION.
